# SDR CA160215014

- Difficulty date: February 15, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 8 hours
- Engine: Pwc PW150A
- Propeller: Dowty R4086123F17
- System (JASC): 6111 · Propeller Blade Section
- Part: Seal
- Part number: P901502
- Condition: Leaking
- Location: Blade Root
- Part time: 15 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 6 BLADE SEAL WAS FOUND LEAKING DURING A SCHEDULED BLADE RE-TORQUE. REPLACEMENT IS IN PROGRESS.
